Electron. J. Diff. Equ., Vol. 2012 (2012), No. 117, pp. 1-14.

Solutions to systems of partial differential equations with weighted self-reference and heredity

Pham Ky Anh, Nguyen Thi Thanh Lan, Nguyen Minh Tuan

This article studies the existence of solutions to systems of nonlinear integro-differential self-referred and heredity equations. We show the existence of a global solution and the uniqueness of a local solution to a system of integro-differential equations with given initial conditions.

Submitted June 18, 2012. Published July 14, 2012.
Math Subject Classifications: 35F25, 45G15, 47J35, 47N60, 92D15.
Key Words: Hereditary; self-referred; non-linear integro-differential equations; recursive scheme.

Show me the PDF file (236 KB), TEX file, and other files for this article.

Pham Ky Anh
Department of Mathematics
School of Science, Vietnam National University
334 Nguyen Trai Str., Hanoi, Vietnam
email: anhpk@vnu.edu.vn, anhpk2009@gmail.com
Nguyen Thi Thanh Lan
Faculty of Mathematics and Applications, Saigon University
273 An Duong Vuong str., w. 3, dist. 5
Ho Chi Minh City, Vietnam
email: nguyenttlan@gmail.com
Nguyen Minh Tuan
Department of Mathematics, University of Education
Vietnam National University
G7 Build., 144 Xuan Thuy Rd.,
Cau Giay Dist., Hanoi, Vietnam
email: tuannm@hus.edu.vn

Return to the EJDE web page